# SDR ASOA01058

- Difficulty date: May 22, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120
- Aircraft serial: 120051
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS277892K
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND IN ATL, CREW REPORTED EMERGENCY LIGHTS WOULD NOT COME ON OR TEST.  MAINTENANCE INSPECTED AND FOUND SWITCH AT FLIGHT ATTENDANT STATION INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SWITCH.  OPERATIONAL CHECK OF LIGHTS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
